Items where Author is "Gyenizse, Gergő"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Gyenizse, Gergő, Maróti, Miklós, Zádori, László: n-Permutability is not join-prime for n ≥ 5.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 30 (08). pp. 1717-1737. ISSN 0218-1967 (2020)

Czédli, Gábor, Gyenizse, Gergő, Kunos, Ádám: Symmetric embeddings of free lattices into each other.
ALGEBRA UNIVERSALIS, 80 (1). Paper 11.-25 p.. ISSN 0002-5240 (2019)

Dékány, Tamás, Gyenizse, Gergő, Kulin, Júlia: Permutations assigned to slim rectangular lattices.
Acta Scientiarum Mathematicarum (Szeged), 82 (1-2). pp. 19-28. ISSN 0001-6969 (2016)

Czédli, Gábor, Dékány, Tamás, Gyenizse, Gergő, Kulin, Júlia: The number of slim rectangular lattices.
ALGEBRA UNIVERSALIS, 75 (1). pp. 33-50. ISSN 0002-5240 (2016)

Gyenizse, Gergő, Maróti, Miklós, Zádori, László: The structure of polynomial operations associated with smooth digraphs.
ALGEBRA UNIVERSALIS, 72 (4). pp. 381-391. ISSN 0002-5240 (2014)

This list was generated on 2021. január 28. 17:08:59 CET.